Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 71, NWS Shreveport, LA

December 9, 2008Caldwell Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Dec 9, 2008, 12:17 PM CST for Caldwell Parish, LaSalle Parish, Louisiana. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2008, 12:17 PM CST (18:17 UTC)
Expired
Dec 9, 2008, 12:45 PM CST
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, LaSalle Parish, LA

What was reported inside it

TimeReportWhereRemark
Dec 9, 12:19 PM CSTTORNADO8 N Jena, LAA TORNADO CAUSED EF1 DAMAGE ON WILBURN RD. SEVERAL TREES WERE SNAPPED OR UPROOTED. THE PATH OF THE STORM WAS 100 YARDS WIDE.
Dec 9, 12:25 PM CSTTSTM WND DMG4 Nw Jena, LAALONG HWY 127...TRAILERS DAMAGED IN SUMMERFIELD.
Dec 9, 12:32 PM CSTTORNADO9 E Olla, LAA TORNADO CAUSED EF0 DAMAGE ON BONEYARD RD. A FEW TREES WERE SNAPPED. THE PATH WAS 50 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 9:32 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1607 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
2.5
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 091817
TORSHV
LAC021-059-091845-
/O.NEW.KSHV.TO.W.0071.081209T1817Z-081209T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CST TUE DEC 9 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1245 PM CST

* AT 1211 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MIDWAY...OR
  ABOUT 29 MILES SOUTHEAST OF WINNFIELD...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES SOUTHEAST OF HOLLUM BY 1240 PM CST...
  8 MILES SOUTHEAST OF COPENHAGEN BY 1245 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3193 9189 3192 9200 3171 9200 3157 9211
      3175 9231 3220 9224 3202 9188
TIME...MOT...LOC 1816Z 222DEG 32KT 3176 9216

$$

BUTTS
1 follow-up statement
000 
WWUS54 KSHV 091826
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 PM CST TUE DEC 9 2008

LAC021-059-091845-
/O.CON.KSHV.TO.W.0071.000000T0000Z-081209T1845Z/
CALDWELL LA-LA SALLE LA-
1226 PM CST TUE DEC 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR NORTHERN
LA SALLE AND SOUTHERN CALDWELL PARISHES...

AT 1220 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR SUMMERVILLE...OR ABOUT 30 MILES EAST OF WINNFIELD...MOVING
NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTHEAST OF BURLINGTON BY 1230 PM CST...
  6 MILES SOUTHEAST OF SPAULDING BY 1235 PM CST...
  HOLLUM AND 7 MILES SOUTHEAST OF KELLY BY 1240 PM CST...
  COPENHAGEN...6 MILES SOUTHEAST OF GRAYSON...6 MILES SOUTHEAST OF
  CLARKS AND 6 MILES SOUTHEAST OF PULPWOOD BY 1245 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3193 9189 3192 9200 3171 9200 3157 9211
      3175 9231 3220 9224 3202 9188
TIME...MOT...LOC 1826Z 205DEG 32KT 3184 9213

$$

BUTTS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:31 AM CST, 46 minutes earlier.

Area forecast discussion, Dec 9, 11:31 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST TUE DEC 9 2008

.DISCUSSION...
UPDATED ZONES AGAIN TO DROP EXPIRED WATCH 944. ADJUSTED POPS UP A
LITTLE IN PORTIONS OF EAST TEXAS TO ACCOUNT FOR CURRENT TREND OF
INCREASING COVERAGE. NO OTHER CHANGES AT THIS TIME.

&&

.AVIATION...
SCT CONVECTION ACROSS SE HALF OF CWA. COVERAGE MORE NUMEROUS
WITH NEXT WAVE OF ACTIVITY FURTHER TO THE NORTH AND WEST. GUSTY
WINDS TO NEAR 35 MPH MOVD ACROSS SHV SITE....EXPECTED EASTWARD ALONG
GENERAL I-20 CORRIDOR. SHOWERS TAPER OFF NORTH OF I-30. STRONG COLD
FRONT STILL LOCATED TO THE NW OF CWA. A BRIEF PERIOD OF CLEARING AHEAD
OF FRONT NOTED...WITH SHARP WIND SHIFT AND IFR/LOW VFR SOLID CLOUD
BANK WITH FROPA. DEEP MOISTURE ON 12Z SOUNDING TO 700 MB SUGGEST
CLOUDS IN PLACE THRU MOST OF WARM SECTOR. LOW LVL JET 60KTS SUGGEST
WINDS MIX TO SFC THIS AFTN./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  38  42  31  51 /  80  30  20  10   0
MLU  71  43  50  32  46 / 100  60  20  30  20
DEQ  63  31  40  26  52 /  50  30  10   0   0
TXK  68  35  39  30  53 /  60  30  10  10   0
ELD  70  39  45  30  49 /  90  50  20  20  20
TYR  67  34  39  30  56 /  50  20  10  10   0
GGG  70  35  40  29  54 /  60  20  10  10   0
LFK  74  37  45  29  52 /  70  30  30  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

14/07
Hazardous weather outlook, Dec 9, 12:00 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST TUE DEC 9 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-101200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST TUE DEC 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...NORTHEAST TEXAS...AND FOR NORTHWEST AND NORTH CENTRAL
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE
ACROSS THE FOUR STATE REGION TODAY...ENDING FROM WEST TO
EAST TONIGHT. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE...
PRODUCING LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
A FEW STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE TORNADOES.
IN ADDITION...LOCALLY HEAVY RAINFALL THROUGHOUT THE AFTERNOON
COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Dec 9, 8:51 AM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE DEC 9 2008

TXZ138-151-091515-
HARRISON-PANOLA-
851 AM CST TUE DEC 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 915 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     HARRISON AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE...DEBERRY...ELYSIAN FIELDS AND WASKOM...

AT 849 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BECKVILLE...OR 11 MILES NORTHWEST OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.

HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

LAT...LON 3228 9453 3230 9453 3232 9450 3239 9448
      3239 9449 3239 9452 3240 9455 3262 9404
      3229 9404 3213 9452 3224 9456
TIME...MOT...LOC 1451Z 238DEG 40KT 3229 9444

BUTTS
Special weather statement, Dec 9, 9:18 AM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE DEC 9 2008

LAZ001-002-010-TXZ126-138-151-091600-
BOSSIER-CADDO-DE SOTO-HARRISON-MARION-PANOLA-
918 AM CST TUE DEC 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND NORTHERN DE SOTO...
IN NORTHEAST TEXAS...
     EASTERN MARION...EASTERN HARRISON AND EASTERN PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BENTON...BLANCHARD...BOSSIER CITY...EASTWOOD...GREENWOOD...OIL
     CITY...PLAIN DEALING...RED CHUTE...SHREVEPORT...STONEWALL...
     DEBERRY...ELYSIAN FIELDS...KARNACK AND WASKOM...

AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
KARNACK TO ELYSIAN FIELDS TO CARTHAGE...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF MARSHALL TO 17 MILES SOUTHEAST OF MARSHALL TO
CARTHAGE...MOVING NORTHEAST AT 40 MPH.

HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 40
MPH ARE EXPECTED WITH THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

LAT...LON 3204 9440 3233 9421 3267 9431 3300 9361
      3271 9355 3224 9355 3223 9360 3217 9355
TIME...MOT...LOC 1518Z 236DEG 37KT 3259 9416 3238 9412
          3217 9426

BUTTS
Special weather statement, Dec 9, 10:27 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CST TUE DEC 9 2008

LAZ001>004-010-012-091730-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-WEBSTER-
1027 AM CST TUE DEC 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     EASTERN CADDO...BOSSIER...WEBSTER...CLAIBORNE...
     WESTERN BIENVILLE AND NORTHERN DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     BOSSIER CITY...COTTON VALLEY...EASTWOOD...GIBSLAND...HAUGHTON...
     HAYNESVILLE...HOMER...MINDEN...RED CHUTE...RINGGOLD...SAREPTA...
     SIBLEY AND STONEWALL...

AT 1024 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SAREPTA TO EASTWOOD TO BOSSIER CITY TO STONEWALL...MOVING EAST AT 25
MPH.  HAIL SMALLER THAN THREE QUARTERS OF AN INCH HAS BEEN REPORTED
WITH THIS LINE OF THUNDERSTORMS.

IN ADDITION TO THE RISK OF SMALL HAIL...WINDS 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

LAT...LON 3300 9291 3266 9294 3252 9299 3228 9322
      3223 9394 3247 9371 3260 9366 3295 9363
TIME...MOT...LOC 1627Z 265DEG 23KT 3287 9353 3261 9355
          3248 9360 3231 9377

BUTTS
Local storm report, Dec 9, 10:40 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             S BOSSIER CITY          32.52N 93.66W
12/09/2008  E0.50 INCH       BOSSIER            LA   TRAINED SPOTTER

            HAIL OCCURRED JUST SOUTH OF THE CENTURYTEL CENTER.

&&

JT
Local storm report, Dec 9, 11:42 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     8 W DIXIE INN           32.59N 93.47W
12/09/2008                   BOSSIER            LA   LAW ENFORCEMENT

            DAMAGE REPORTED ON GOODWILLE RD, SAVANNA LN AND FULLER
            ROAD. AROUND 30 TREES DOWN AND SEVERAL HOMES DAMAGED.SOME
            HOMES HAVE ROOF DAMAGE.

&&

STEVENS
Special weather statement, Dec 9, 12:09 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CST TUE DEC 9 2008

ARZ073-LAZ005-006-014-091900-
LINCOLN-OUACHITA-UNION-
1209 PM CST TUE DEC 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION...LINCOLN AND OUACHITA...

INCLUDING THE FOLLOWING LOCATIONS...
     HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
     FARMERVILLE...

AT 1206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM EASTERN UNION COUNTY
ARKANSAS...TO NORTHERN LINCOLN PARISH IN LOUISIANA...MOVING NORTHEAST
AT 45 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IF
THIS LINE OF STORMS INTENSIFIES FURTHER...A SEVERE THUNDERSTORM
WARNING MAY BE ISSUED.

LAT...LON 3272 9206 3261 9276 3276 9273 3276 9272
      3309 9268 3330 9245 3328 9239 3330 9233
      3327 9230 3327 9222 3321 9220 3322 9217
      3317 9215 3316 9209 3310 9212 3302 9206
      3286 9207 3274 9204
TIME...MOT...LOC 1809Z 241DEG 40KT 3294 9258

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 4:35 AM CSTTornado WarningSHVCaddo, De Soto25 min
Dec 9, 4:59 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto46 min
Dec 9, 5:04 AM CSTTornado WarningSHVBossier, Caddo, De Soto, Webster41 min
Dec 9, 5:51 AM CSTTornado WarningSHVDe Soto, Red River39 min
Dec 9, 6:19 AM CSTTornado WarningSHVBienville, Bossier, De Soto, Red River, Webster56 min
Dec 9, 9:18 AM CSTSpecial Weather StatementSHVBossier, Caddo42 min
Dec 9, 9:28 AM CSTSevere Thunderstorm WarningSHVCaldwell, Winn32 min
Dec 9, 10:27 AM CSTSpecial Weather StatementSHVBossier, Claiborne, Webster63 min
Dec 9, 11:08 AM CSTSevere Thunderstorm WarningSHVGrant, LaSalle37 min
Dec 9, 11:20 AM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union, Webster40 min
Dec 9, 11:33 AM CSTTornado WarningSHVGrant, LaSalle42 min
Dec 9, 12:09 PM CSTSpecial Weather StatementSHVUnion51 min
Dec 9, 12:19 PM CSTTornado WarningSHVNatchitoches, Sabine41 min
Dec 9, 12:45 PM CSTTornado WarningSHVCaldwell, LaSalle30 min
Dec 9, 12:58 PM CSTSpecial Weather StatementSHVUnion62 min
Dec 9, 1:19 PM CSTTornado WarningSHVNatchitoches, Sabine41 min
Dec 9, 1:34 PM CSTSpecial Weather StatementSHVNatchitoches56 min
Dec 9, 1:40 PM CSTTornado WarningSHVNatchitoches, Winn35 min
Dec 9, 1:57 PM CSTTornado WarningSHVGrant, Natchitoches, Winn36 min
Dec 9, 2:22 PM CSTSpecial Weather StatementSHVJackson23 min
Dec 9, 2:27 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Winn20 min
Dec 9, 3:08 PM CSTTornado WarningSHVCaldwell, Winn37 min
Dec 9, 3:45 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Winn30 min
Dec 9, 4:20 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle55 min
Dec 9, 5:34 PM CSTAreal Flood AdvisorySHVOuachita56 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.